Schopf, Thomas J. M. (1981) The Seaward Margin of Belize Barrier and Atoll Reefs. Noel P. James , Robert N. Ginsburg. The Journal of Geology, 89 (3) 391-392 doi:10.1086/628600
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Seaward Margin of Belize Barrier and Atoll Reefs. Noel P. James , Robert N. Ginsburg | ||
Journal | The Journal of Geology | ||
Authors | Schopf, Thomas J. M. | Author | |
Year | 1981 (May) | Volume | 89 |
Issue | 3 | ||
Publisher | University of Chicago Press | ||
DOI | doi:10.1086/628600Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 165926 | Long-form Identifier | mindat:1:5:165926:3 |
GUID | 0 | ||
Full Reference | Schopf, Thomas J. M. (1981) The Seaward Margin of Belize Barrier and Atoll Reefs. Noel P. James , Robert N. Ginsburg. The Journal of Geology, 89 (3) 391-392 doi:10.1086/628600 | ||
Plain Text | Schopf, Thomas J. M. (1981) The Seaward Margin of Belize Barrier and Atoll Reefs. Noel P. James , Robert N. Ginsburg. The Journal of Geology, 89 (3) 391-392 doi:10.1086/628600 | ||
In | (1981, May) The Journal of Geology Vol. 89 (3) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.